# SDR DALA1702323711

- Difficulty date: June 27, 2015
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 51,261 hours, 20,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 540 SKIN SPLICE CRACKED.   REPAIRED IAW 5331-01257
